My girlfriend took 8 10mg citalopram and drank about 3 beers she was puking for a minute and is now sleeping will she be okay?

Why did she do. this? Was she trying to take her life. She may be medically ok, but something is wrong here. I think she should be seen promptly by medical. Overdosing on medication is never alright.

Related Questions

My girlfriend took 8 10mg citalopram and drank about 3 beers she was puking for a minute and is now sleeping will she be okay?

ER immediately. I suggest you have your girlfriend checked out in an emergi clinic or emergency room immediately! If she is unconscious or in distress call 911 now! Citalopram is an antidepressant in a group of drugs which are called selective serotonin reuptake inhibitors (SSRIs). This drug has many possible side effects including exacerbation of depression. Alcohol can make the side effects worse! Read more...
Potential overdose. Please get her immediate medical attention. Her condition is unknown. She has taken 2-4 times the recommended dosage and combined it with alcohol, not a good combination. The fact that she threw up is helpful as it get some of the drugs out of her system. Please get her to a hospital emergency room. She may gate you for this, but it could save her life. . Read more...